Advertisement

Publications mathématiques de l'IHÉS

, Volume 116, Issue 1, pp 245–313 | Cite as

Perfectoid Spaces

  • Peter Scholze
Article

Abstract

We introduce a certain class of so-called perfectoid rings and spaces, which give a natural framework for Faltings’ almost purity theorem, and for which there is a natural tilting operation which exchanges characteristic 0 and characteristic p. We deduce the weight-monodromy conjecture in certain cases by reduction to equal characteristic.

Keywords

Topological Space Toric Variety Inverse Limit Absolute Galois Group Rational Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. G. Berkovich, Spectral Theory and Analytic Geometry Over Non-Archimedean Fields, Mathematical Surveys and Monographs, vol. 33, Am. Math. Soc., Providence, 1990. zbMATHGoogle Scholar
  2. 2.
    S. Bosch, U. Güntzer, and R. Remmert, Non-Archimedean Analysis, Grundlehren der Mathematischen Wissenschaften, vol. 261, Springer, Berlin, 1984. A systematic approach to rigid analytic geometry. zbMATHCrossRefGoogle Scholar
  3. 3.
    S. Bosch and W. Lütkebohmert, Formal rigid geometry. I. Rigid spaces, Math. Ann., 295 (1993), 291–317. MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    P. Boyer, Monodromie du faisceau pervers des cycles évanescents de quelques variétés de Shimura simples, Invent. Math., 177 (2009), 239–280. MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    P. Boyer, Conjecture de monodromie-poids pour quelques variétés de Shimura unitaires, Compos. Math., 146 (2010), 367–403. MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    A. Caraiani, Local-global compatibility and the action of monodromy on nearby cycles, Duke Math. J., to appear, arXiv:1010.2188.
  7. 7.
    J.-F. Dat, Théorie de Lubin-Tate non-abélienne et représentations elliptiques, Invent. Math., 169 (2007), 75–152. MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    A. J. de Jong, Smoothness, semi-stability and alterations, Inst. Hautes Études Sci. Publ. Math., 83 (1996), 51–93. zbMATHCrossRefGoogle Scholar
  9. 9.
    P. Deligne, Théorie de Hodge. I, in Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 425–430, Gauthier-Villars, Paris, 1971. Google Scholar
  10. 10.
    P. Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math., 52 (1980), 137–252. MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    G. Faltings, p-adic Hodge theory, J. Amer. Math. Soc., 1 (1988), 255–299. MathSciNetzbMATHGoogle Scholar
  12. 12.
    G. Faltings, Cohomologies p-adiques et applications arithmétiques, II, in Almost étale extensions. Astérisque, vol. 279, pp. 185–270, 2002. Google Scholar
  13. 13.
    J.-M. Fontaine and J.-P. Wintenberger, Extensions algébrique et corps des normes des extensions APF des corps locaux, C. R. Acad. Sci. Paris Sér. A-B, 288 (1979), A441–A444. MathSciNetGoogle Scholar
  14. 14.
    O. Gabber and L. Ramero, Foundations of almost ring theory, http://math.univ-lille1.fr/~ramero/hodge.pdf.
  15. 15.
    O. Gabber and L. Ramero, Almost Ring Theory, Lecture Notes in Mathematics, vol. 1800, Springer, Berlin, 2003. zbMATHGoogle Scholar
  16. 16.
    M. Harris and R. Taylor, The Geometry and Cohomology of some Simple Shimura Varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, Princeton, 2001. With an appendix by Vladimir G. Berkovich. zbMATHGoogle Scholar
  17. 17.
    E. Hellmann, On arithmetic families of filtered φ-modules and crystalline representations, arXiv:1010.4577, 2011.
  18. 18.
    M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969), 43–60. MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    R. Huber, Continuous valuations, Math. Z., 212 (1993), 455–477. MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    R. Huber, A generalization of formal schemes and rigid analytic varieties, Math. Z., 217 (1994), 513–551. MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    R. Huber, A finiteness result for direct image sheaves on the étale site of rigid analytic varieties, J. Algebraic Geom., 7 (1998), 359–403. MathSciNetzbMATHGoogle Scholar
  22. 22.
    R. Huber, Étale cohomology of rigid analytic varieties and adic spaces, Aspects of Mathematics, vol. E30, Vieweg, Braunschweig, 1996. zbMATHGoogle Scholar
  23. 23.
    L. Illusie, Complexe cotangent et déformations. I, Lecture Notes in Mathematics, vol. 239, Springer, Berlin, 1971. zbMATHGoogle Scholar
  24. 24.
    L. Illusie, Complexe cotangent et déformations. II, Lecture Notes in Mathematics, vol. 283, Springer, Berlin, 1972. zbMATHGoogle Scholar
  25. 25.
    L. Illusie, Autour du théorème de monodromie locale, in Périodes p-adiques. Astérisque, vol. 223, pp. 9–57, 1994. Google Scholar
  26. 26.
    T. Ito, Weight-monodromy conjecture for p-adically uniformized varieties, Invent. Math., 159 (2005), 607–656. MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    T. Ito, Weight-monodromy conjecture over equal characteristic local fields, Amer. J. Math., 127 (2005), 647–658. MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    K. Kedlaya and R. Liu, Relative p-adic Hodge theory, I: Foundations, http://math.mit.edu/~kedlaya/papers/relative-padic-Hodge1.pdf.
  29. 29.
    D. Quillen, On the (co-) homology of commutative rings, in Applications of Categorical Algebra, Proc. Sympos. Pure Math, vol. XVII, pp. 65–87, Am. Math. Soc., Providence, 1970. Google Scholar
  30. 30.
    M. Rapoport and Th. Zink, Über die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik, Invent. Math., 68 (1982), 21–101. MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    P. Scholze, p-adic Hodge theory for rigid-analytic varieties, arXiv:1205.3463, 2012.
  32. 32.
    S. W. Shin, Galois representations arising from some compact Shimura varieties, Ann. of Math. (2), 173 (2011), 1645–1741. MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    J. Tate, Rigid analytic spaces, Invent. Math., 12 (1971), 257–289. MathSciNetzbMATHCrossRefGoogle Scholar
  34. 34.
    R. Taylor and T. Yoshida, Compatibility of local and global Langlands correspondences, J. Amer. Math. Soc., 20 (2007), 467–493. MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    T. Terasoma, Monodromy weight filtration is independent of , arXiv:math/9802051, 1998.

Copyright information

© IHES and Springer-Verlag 2012

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations